Thread: Injecting Test Ethan
07-16-2005, 07:32 AM #1
Injecting Test Ethan
K I have injected Test Ethan and bro the morning after i inject it, my feels like as if i was shot or something. i inject only mondays and fridays. what could i do to minimize this pain caused by test ethan
07-16-2005, 07:37 AM #2Associate Member
- Join Date
- May 2005
i shoot test 300 homebrew and it is completely painless.i guess you could rub the injection spot.
07-16-2005, 07:50 AM #3
never had that prob, keep pin still, inject 1cc per min, leave pin in for 30secs or and massage for a min after and you should be fine.
unless it's your test e??? used various ug prop,test e, deca , sust and never had a prob??
good luck bro
07-16-2005, 07:56 AM #4Originally Posted by dtr98
you could also gently warm the gear before using it...just roll the plastic portion of the syringe in your hand until it warms a little, or run warm water over it (not the needle portion).
and yea, massage afterwards for a little bit.
i also find it helps if i shower first, then inject...don't know, but it always made things go more smoothly.
07-16-2005, 08:04 AM #5
what gauge pin r u using??? if u use a 25g it will help in 2 ways... first it's a small size so it will cause less trauma to the muscle, secondly, u will have no choice but to inject slowly with this gauge... massaging the site afterwards also helps alot, but sometimes i do all of the above and it still feels like someone hit me with a bat the next day, other times no pain at all...
07-16-2005, 08:09 AM #6
Why are you injecting monday and friday? it should be monday and thursday? injecting unevenly could cause worse side effects because of unstable blood levels.
07-16-2005, 08:14 AM #7Associate Member
- Join Date
- Jan 2005
I had the same problem. I was shooting 2 1/2 cc in one spot. It hurt really bad so the next time I split it and shot it in 2 diff areas eg glute and shoulder. I did this on friday a have a small pain in my shoulder not bad at all and no pain in my glute.
07-16-2005, 09:32 AM #8
i put some bengay heating pad on and it made it feel a lil bit better. try that
07-16-2005, 09:57 AM #9Junior Member
- Join Date
- Mar 2005
quit being a pussy!!!
j/k all the other guys have given good advice
07-16-2005, 10:18 AM #10
LOL...... when shooting twice a week, is the day span really that critical that it could cause uneven blood levels?? Could this really be the cause of alotta pain?? just wonderin as Ive been through, and still am in the same pain, but Ive always shot 500 a week, once a week...
07-16-2005, 10:26 AM #11
not having your shot's exactly 3.5 days apart will have nothing to do with any pain after injecting... i was shooting tues mornings friday nites, but found it hard to shoot b4 work without rushing..(yeah i know i cld get up earlier but i love sleep) so now i shoot late monday nite round midnight b4 bed, and then friday nite right after work... still have the same amount of sides, no big difference..
07-16-2005, 10:31 AM #12
do you feel its true that twice a week is better than the same amount once a week? I heard the more the injections, the higher the blood levels, but dont see how when its the same amount...
07-16-2005, 10:39 AM #13Originally Posted by goalseeker
i will tell u this.. if i was to try and do my gear in 1 day i wld wind up shooting twice any way as it wld b 4 cc's of gear...
07-17-2005, 09:53 AM #14
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)